See Alike in...

Alike App

Browser

AnxiouslyUnique

40d

Has anyone ever been weaned off of Pristiq? I'm currently going from 100mg, for almost 3 years, to now 50mg. Curious to see if your experiences are similar to mine currently.

Top reply
    • Jessie86

      29d

      @AnxiouslyUnique sorry I left you hanging. I'm still new to this app, and it's not a habit yet. Hope you're going ok with the withdrawals and the symptoms. I'm hanging in there. I'm ready to taper down to 50mg once every two days and then hopefully down to nothing. 🀞🏻🀞🏻🀞🏻

    • Jessie86

      40d

      I've recently started weaning off my 200mg dose and I'm down to 50mg per day. I've stopped Pristiq before, and I'm not looking forward to weaning off the 50mg. It can be pretty unpleasant. Hope you're doing ok!

      • AnxiouslyUnique

        40d

        @Jessie86 Knowing that I'm not alone with the unpleasant experiences I'm having does ease my mind a bit. The depressive episodes are awful.

        • Jessie86

          29d

          @AnxiouslyUnique sorry I left you hanging. I'm still new to this app, and it's not a habit yet. Hope you're going ok with the withdrawals and the symptoms. I'm hanging in there. I'm ready to taper down to 50mg once every two days and then hopefully down to nothing. 🀞🏻🀞🏻🀞🏻

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned that they had a difficult time trying to get off Pristiq due to severe withdrawal symptoms. They were put back on it by their psychiatrist due to the severity of the withdrawal. Another user suggested tapering as a method to reduce withdrawal symptoms and emphasized the importance of communicating with your doctor before attempting to go off the medication.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion